# SDR CA010104006

- Difficulty date: November 27, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 172L
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 05112405
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) NEW CESSNA SEAT RAIL, HOLE DOUBLE DRILLED MAKING SEAT RAIL GARBAGE. EXAMPLE OF VERY POOR QA ON PART OF MANUFACTURE.
